# SDR DALA1103959855

- Difficulty date: January 19, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1245
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY RT SIDE CANTED FRAME 1245 CRACKED 3EA PLACES  BETWEEN L3R AND L7R.  REMOVED CRACKED FRAME IAW SRM 51-30- 1, 51-30-2 AND 51-30-5. LOCATED, DRILLED AND INSTALLED NEW FRAME IAW DWG SRO9530086.  REQUIRED INSP COMPLETED.
